# SDR QXEA2022090600285

- Difficulty date: September 4, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000713
- Aircraft time: 11,933 hours, 7,456 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L2 DOOR ARMING LEVER STICKS WHEN ARMING/DISARMING. REMOVED FROM SERVICE. PERFORMED GVI OF ARM/DISARM LEVER, GIRT BAR, & FLOOR ATTACHMENTS. NO DEFECTS NOTED. EMERGENCY SLIDE ARMS & DISARMS. RETURNED TO SERVICE.
